# SDR COMA0570046

- Difficulty date: April 24, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 3,662 hours, 2,833 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6705311052
- Condition: Corroded
- Location: Fuselage
- Part time: 3,662 hours, 2,833 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BULKHEAD LOWER WEBS ARE CORRODED IN VARIOUS PLACES ALONG THE BOTTOM EDGE FROM LBL36 TO RBL36.  REPLACED THE FS 280 BULKHEAD LOWER WEBS I/A/W BOMBARDIER INC REO 670-53-11-052 REV A, REPAIR NR 2.
